hrcak mascot   Srce   HID

Glasnik matematički, Vol. 49 No. 1, 2014.


Datum izdavanja: lipnja 2014.

Objavljen na Hrčku: 12. 6. 2014.
Sadržaj Puni tekst
The edge wiener index of suspensions, bottlenecks, and thorny graphs (str.1-12) engleskipdf 138 KB
Yaser Alizadeh, Ali Iranmanesh, Tomislav Došlić, Mahdieh Azari
Izvorni znanstveni članak
 
Regular open arithmetic progressions in connected topological spaces on the set of positive integers (str.13-23) engleskipdf 128 KB
Paulina Szczuka
Izvorni znanstveni članak
 
The extendibility of diophantine pairs I: the general case (str.25-36) engleskipdf 141 KB
Alan Filipin, Yasutsugu Fujita, Alain Togbé
Izvorni znanstveni članak
 
On D(w)-quadruples in the rings of integers of certain pure number fields (str.37-46) engleskipdf 128 KB
Ljerka Jukić Matić
Izvorni znanstveni članak
 
Idealization and polynomial identities (str.47-51) engleskipdf 93 KB
Malik Bataineh, D. D. Anderson
Izvorni znanstveni članak
 
Root supermultiplicities and corresponding combinatorial identities for some Borcherds superalgebras (str.53-81) engleskipdf 235 KB
Neelacanta Sthanumoorthy, Kandasamy Priyadharsini
Izvorni znanstveni članak
 
Finite groups with few vanishing elements (str.83-103) engleskipdf 201 KB
Jinshan Zhang, Zhencai Shen, Jiangtao Shi
Izvorni znanstveni članak
 
Finite groups having at most 27 non-normal proper subgroups of non-prime-power order (str.105-111) engleskipdf 102 KB
Jiangtao Shi, Cui Zhang
Izvorni znanstveni članak
 
Finite p-groups with A\cap B being maximal in A or B for any two non-incident subgroups A and B (str.113-118) engleskipdf 93 KB
Zvonimir Janko
Izvorni znanstveni članak
 
p-groups for which each outer p-automorphism centralizes only p elements (str.119-122) engleskipdf 86 KB
Alireza Abdollahi, S. Mohsen Ghoraishi
Izvorni znanstveni članak
 
Irreducibility criterion for representations induced by essentially unitary ones (case of non-archimedean GL(n, (str.123-161) engleskipdf 600 KB
Marko Tadić
Izvorni znanstveni članak
 
Polyharmonic mappings and J. C. C. Nitsche type inequalities (str.163-178) engleskipdf 166 KB
David Kalaj, Saminathan Ponnusamy
Izvorni znanstveni članak
 
Aposyndetic properties of the n-fold symmetric product suspension of a continuum (str.179-193) engleskipdf 167 KB
Franco Barragán
Izvorni znanstveni članak
 
A shape theoretic approach to generalized cohomological dimension with respect to topological spaces (str.195-220) engleskipdf 258 KB
Takahisa Miyata
Izvorni znanstveni članak
 
Strong convergence for weighted sums of ρ*-mixing random variables (str.221-234) engleskipdf 138 KB
Yongfeng Wu, JiangYan Peng
Izvorni znanstveni članak
 
Posjeta: 4.086 *